What are the medication errors that have Pharmacy Technician do?

What are the medication errors that have Pharmacy Technician do? What are these errors Best Answer (s):? Reply mspharmtech Recent reports inve...


What are the medication errors that have Pharmacy Technician do?
What are these errors Best Answer (s):?

Reply mspharmtech
Recent reports investigated a case where a pharmacy technician accidentally mixed a dialysis preparation with potassium chloride instead of sodium chloride. Both KCl and NaCl were from the same manufacturer and sold in boxes that were extremely similar. In this case, 2 patients died before the error wurde.Andere noticed frequent errors: dosage miscalculation: misreading the symbol “u” ​​for units or misinterpretation of a decimal point, leading to false erhöhen.Verzicht to a 10-fold dose medication due to similar looking names: For example, Accutane / Accupril, Celebrex / Celexa / Celebryx, Losec / Lasix, Narcan / Norcuron, Zantac / Zyrtec, Lamictal / Lamisil, taxol / taxotere, Seroquel / Serozone, hydroxyzine / hydroxyquine, Cephlex / Keflex, etc, etc. … This means that all errors are preventable if proper measures. A recipe should always double-checked from start to finish, from the pharmacist or another technician (in certain areas where the tech-check-tech program was implemented). In essence, with all this testing, a prescription is essentially done twice. Also keep look-alike products stored in separate rooms helps considerably.

answer by Tam
Recent reports investigated a case where a pharmacy technician accidentally dialysis preparation mixed with potassium chloride instead of sodium chloride. Both KCl and NaCl were from the same manufacturer and sold in boxes that were extremely similar. In this case, 2 patients died before before the error was noticed.


Leave a Reply